MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® SUCTION CONNECTOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® SUCTION CONNECTOR
Model Number EN0066000
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer wanted to know if there was any risk with restricted suction caused by debris clogging the smaller suction adapter on the nasogastric tubes.It was recommended to periodically stop suction, irrigate and then continue suctioning and was told that it had been a perceived risk that they have heard but not of anyone encountering it.Customer stated that they have filed at least one medsun report that week because of clogging issues that were occurring frequently and wanted to know all documented steps for resolving clogs that bd had explored.Per follow via phone 29march2023, customer states they are still having the issues and that it appears the issues occurs more during post op as patients may have blood clots that get stuck during irrigation.No additional medical interventions were reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "blocked during use material deposits of bio origin".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "if suction is desired: attach to suction lumen of enfit¿ nasogastric sump tube.Attach to side a of enfit¿ lopez valve®".The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® SUCTION CONNECTOR
Common Device Name
SUCTION CONNECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16919228
Report Number1018233-2023-03366
Device Sequence Number6930296
Product Code JOL
UDI-Device Identifier00801741128707
UDI-Public(01)00801741128707
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEN0066000
Device Catalogue NumberEN0066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown